Hi I am on Chantix to quit smoking and quit a few days ago. I am very tired so tierd that I cant even turn on the TV.. Is this a normal side effect from going off nicotine? This is the third day that has been like this. I was a heavy smoker before at 1 1/2 packs a day for 30 plus years.
Hmm, 'some' of the fatigue may be due to the quit, but the level you're talking about sounds more like the Chantix. You may also want to make an appt for a physical if you haven't had one recently, as smoking can mask all sorts of issues.
Any better today? I've been thinking about you; read a few more posts on Chantix side effects, and if you still feel that deep fatigue, I would quit the Chantix immediately!...and most especially if you have any kind of emotional issues (I don't mean to assume) as Chantix can exacerbate them.
There are many other quit aids to choose from if Chantix turns out to be not right for you.
Thanks for answering! i have a little more energy today. I forgot to mention that I am at the end of a five month wean from Oxycontin that happened to coincide with my quit date.
FYI, My pain docs (and I) want me off of anything that could be affecting my 8 year headache. This is so that I can be reassessed. My doc thinks that fatigue is related to the very end of my wean and not the smoking. She recommended that I cut my Chantix dose in half, if it continues. So yes i am working very closely with my doc.
Thanks for the kudos, the Chantix has really helped me , knock on wood.
Ohh, I see, well, the weaning will do that. Good job committing to both quits, wow! I'm happy to read you're working closely with your doctor. I just read your profile and omg, I hope the smoking quit will help with your chronic headache. It's not going to HURT, I can guarantee you that! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.